ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Распространение излучения в диссипативной двухуровневой среде с квадратичной нелинейностью

Багдоев, А. Г. and Чалтыкян, В. О. and Шекоян, А. В. (2002) Распространение излучения в диссипативной двухуровневой среде с квадратичной нелинейностью. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 37 (1). pp. 26-34. ISSN 0002-3035

[img]
Preview
PDF
Download (960Kb) | Preview
    Item Type: Article
    Additional Information: Ճառագայթման տարածումը կլանող երկմակարդակ քառակուսային ոչ գծայնությամբ միջավայրում; Propagation of radiation in dissipative two-level quadratically nonlinear medium
    Uncontrolled Keywords: Բագդոև Ա. Գ., Չալտիկյան Վ. Հ., Շեկոյան Ա. Վ., Bagdoev A. G., Chaltykyan V. O., Shekoyan A. V.
    Subjects: Q Science > QC Physics > Optics. Light
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 27 Apr 2012 11:02
    Last Modified: 01 Oct 2019 16:18
    URI: http://physics.asj-oa.am/id/eprint/549

    Actions (login required)

    View Item